MathSciNet Relay Station
MathSciNet bibliographic data
MR702309 (85b:58067) 58F09 (57M25)
Sasano, Kazuhiro Links of closed orbits of nonsingular Morse-Smale flows. Proc. Amer. Math. Soc. 88 (1983), no. 4, 727–734.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement